Algebraic Cycles as Residues of Meromorphic Forms.
Mathematische Annalen, Tome 254 (1980), pp. 73-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__254_163484,
author = {D. Lieberman and N. Coleff and M. Herrera},
title = {Algebraic {Cycles} as {Residues} of {Meromorphic} {Forms.}},
journal = {Mathematische Annalen},
pages = {73--88},
year = {1980},
volume = {254},
zbl = {0435.14002},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163484/}
}
D. Lieberman; N. Coleff; M. Herrera. Algebraic Cycles as Residues of Meromorphic Forms.. Mathematische Annalen, Tome 254 (1980), pp. 73-88. http://geodesic.mathdoc.fr/item/MAN_1980__254_163484/